RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 9, Number 2  


On the correctness of the solution of the problem of the control of a source function
N. B. Aiupova
3
On a three-layer scheme for a parabolic equation in a domain with a moving boundary
P. V. Vinogradova
12
Control of the shape of a crack in an elastic body under the condition of possible contact of edges
E. V. Vtorushin
20
Asymptotics of the spectrum of second-order nonselfadjoint degenerate elliptic differential operators on an interval
M. G. Gadoev
31
A two-level choice problem for a system of machines and nodes with a nonlinear production function
E. Kh. Gimadi, E. N. Goncharov
44
Joint a posteriori detection and identification of quasiperiodic fragments in a sequence from pieces of them
A. V. Kel'manov, S. A. Khamidullin
55
The effect of the shape of an integral manifold on the occurrence of relaxation oscillations
L. I. Kononenko
75
The problem of combining the elements of a computer system
M. I. Kratko
81
Criteria for the choice of the structure of a regression model with non-Gaussian and dependent errors
D. V. Lisitsin
90
Approximate solution of a boundary value problem for the Lyapunov differential equation with a parameter
I. I. Matveeva, E. A. Samuilova
107
Existence of a solution “in the large” of equations of the one-dimensional nonisothermal motion of a two-phase mixture. I. Formulation of the problem and auxiliary statements
A. A. Papin
116
Difference approximation and an averaging theorem for differential inclusions
O. P. Filatov
137
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020